SciELO - Scientific Electronic Library Online

 
vol.37 issue1ACold and dense perturbative Yukawa theory with massive fermionsLinear sigma model at finite baryonic density and symmetry breakings author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Brazilian Journal of Physics

On-line version ISSN 1678-4448

Abstract

BESSA, A.; CARVALHO, C.A.A. de; FRAGA, E.S.  and  GELIS, F.. Semiclassical approximation for the partition function in QFT. Braz. J. Phys. [online]. 2007, vol.37, n.1a, pp. 30-32. ISSN 1678-4448.  http://dx.doi.org/10.1590/S0103-97332007000100011.

In this paper we discuss the semiclassical approximation for the thermodynamics of scalar fields. We construct a semiclassical propagator in terms of two solutions of an ordinary differential equation. The main result is an analytic (non-perturbative) expression for the partition function written in terms of known quantities.

Keywords : Semiclassical approximation; Thermodynamics of scalar fields; Partition function.

        · text in English     · English (pdf) English (epdf)